# SDR AU990515

- Difficulty date: May 20, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-25-235
- Engine: Lyc O540H2A5
- Propeller: Mcauly 1A200FA
- System (JASC): 5751 · Ailerons
- Part: Hinge
- Part number: U4188100
- Condition: Corroded
- Location: Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) AILERON AND FLAP HINGES CORRODED.  AIRCRAFT HAD BEEN USED FOR CROP DUSTING.
